Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 49, Number 2

All articles in this issue are freely accessible.

Inequalities associated with standing wave solutions of a hyperbolic equation
W. A. Day.
Quart. Appl. Math. 49 (1991), 201-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106388
Estimation of growth rate distributions in size structured population models
H. T. Banks and B. G. Fitzpatrick.
Quart. Appl. Math. 49 (1991), 215-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106389
On an electromagnetic inverse problem for dispersive media
L. von Wolfersdorf.
Quart. Appl. Math. 49 (1991), 237-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106390
Multipolar viscous fluids
J. Nečas and M. Šilhavý.
Quart. Appl. Math. 49 (1991), 247-265
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106391
Foundations of Hankel transform algorithms
Bruce W. Suter.
Quart. Appl. Math. 49 (1991), 267-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106392
An unfolding of the Takens-Bogdanov singularity
P. Hirschberg and E. Knobloch.
Quart. Appl. Math. 49 (1991), 281-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106393
Equivalent changes/differences for percentages and probabilities
Yew-Kwang Ng.
Quart. Appl. Math. 49 (1991), 289-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99609
Ignition or nonignition of a combustible solid with marginal heating
D. Glenn Lasseigne and W. E. Olmstead.
Quart. Appl. Math. 49 (1991), 303-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106394
Hydrodynamic stability of Rayleigh-Bénard convection with constant heat flux boundary condition
H. Park and L. Sirovich.
Quart. Appl. Math. 49 (1991), 313-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106395
Traveling wave solutions for interfaces arising from phase boundaries based on a phase field model
J. W. Wilder.
Quart. Appl. Math. 49 (1991), 333-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106396
Persistence and global asymptotic stability of single species dispersal models with stage structure
H. I. Freedman and J. H. Wu.
Quart. Appl. Math. 49 (1991), 351-371
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106397
A comparison of certain elastic dissipation mechanisms via decoupling and projection techniques
David L. Russell.
Quart. Appl. Math. 49 (1991), 373-396
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106398
Errata: “The generalized partial correspondence principle in linear viscoelasticity” [Quart. Appl. Math. 46 (1988), no. 3, 527–538; MR0963588 (90b:73030)]
G. A. C. Graham and J. M. Golden.
Quart. Appl. Math. 49 (1991), 397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106399
Errata: “Upper and lower bounds for eigenvalues of the Laplacian on a spherical cap” [Quart. Appl. Math. 48 (1990), no. 3, 569–573; MR1074972 (91i:35137)]
Frank E. Baginski.
Quart. Appl. Math. 49 (1991), 399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1106400

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website